# SDR USAA2013060500015

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK-LEVEL 2 EXFOLIATION CORROSION ON AFT RIGHT PASS/CREW DOOR SILL BETWEEN FR66 TO FR68, -Y1732.  REPLACED AFT RT PASS/CREW DOOR SILL BETWEEN FR66 TO FR68, -Y1732 IAW SRM 53-41-12, FIG.102, 51-42-11 & EA 505356.
